- -

Uniform reconstruction of continuous functions with the RAFU method

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Uniform reconstruction of continuous functions with the RAFU method

Show full item record

Corbacho Cortés, E. (2017). Uniform reconstruction of continuous functions with the RAFU method. Applied General Topology. 18(2):361-375. doi:10.4995/agt.2017.7263

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89590

Files in this item

Item Metadata

Title: Uniform reconstruction of continuous functions with the RAFU method
Author:
Issued date:
Abstract:
[EN] The RAFU (radical functions) method can be used to obtain the uniformreconstruction of a continuous function from its values at some ofthe points of partitions of a closed interval. In this work we willprove that we ...[+]
Subjects: RAFU method , RAFU approximation , Uniform approximation
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7263
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7263
Type: Artículo

This item appears in the following Collection(s)

Show full item record